# SDR ANCF2016011202

- Difficulty date: January 12, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N592EL
- Make and model: Airbus A318-111
- Aircraft serial: 2358
- Aircraft time: 3,114,264 hours, 23,166 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF RNWY 34, SKCC ENG NR 2 HAD THE STRIKE, N1 INCREASED UP TO 4,7 VIB WHILE N2 VIB REMAINED UNCHANGED.  PARAMETERS WERE LOOKED IN QRH PAGE 70,09A & NOT EXCEED THOSE VLVS.  IAW AMM 05-51-19-200-601A INSPECTION OF THE ENG AFTER A BIRD STRIKE OR SLUSH INGESTION WAS PERFORMED & FOUND EVIDENCE OF DEBRIS HAS ENTERED TO BOOSTER INLET.  IAW AMM 72-00-00-200-006-A STEP 4 A GASPATH INSPECTION WAS PERFORMED, NO DAMAGES WERE FOUND.
